# SDR SWIA201023735

- Difficulty date: February 20, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 29,288 hours, 42,000 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR IS DIFFICULT TO OPEN AND CLOSE.  (FLT 6063)  LUBRICATED MAIN DOOR.
